# SDR IPXA09156364

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR SLIDE INOP.  CLEAN AND LUBED CREW ENTRY DOOR EMERGENCY HANDLE MECH & LINKAGE CYCLE SEVERAL TIMES.  OPS CHECK NORMAL.  REF MM 52-10-30-05.  CLEAR M403007 PLACARD REMOVED.
